Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > Volume 1 > On the Cauchy Property in Metric Spaces
< Back to Volume

On the Cauchy Property in Metric Spaces

Full Text PDF

Abstract:

In this note the concept of p-quasi-cone metric space is discussed. New results onpoints which are fixed in the metric space are given.

Info:

Periodical:
Advanced Trends in Mathematics (Volume 1)
Pages:
33-40
DOI:
10.18052/www.scipress.com/ATMath.1.33
Citation:
G.T. Rawal and N.B. Okelo, "On the Cauchy Property in Metric Spaces", Advanced Trends in Mathematics, Vol. 1, pp. 33-40, 2014
Online since:
Dec 2014
Export:
Distribution: